# SDR CA101123010

- Difficulty date: November 19, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Robsin R44
- Aircraft time: 3,588 hours
- Engine: Lyc O540F1B5
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: D2111
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC RESERVOIR FOUND TO BE VENTING FLUID FROM VENT CAP.  HYDRAULIC RESERVOIR REPLACED.
